# SDR DALA1154756315

- Difficulty date: September 20, 2011
- Submitted: September 21, 2011
- Operation: Air carrier
- Aircraft: N675NW
- Make and model: Boeing 747451
- Aircraft serial: 33001
- Aircraft time: 42,927 hours, 5,446 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT INFORMED MAINTENANCE THAT THE EMERGENCY EXIT FLOOR LIGHT AT DOOR 1R WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LIGHT ASSEMBLY PER AMM 33-51-12.  SYSTEM OPERATION WAS NORMAL AFTER THE LIGHT WAS REPLACED.
